# SDR DLL13952196

- Difficulty date: May 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1121
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 1529104190
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, NR 4 SPOILER PANEL WAS FOUND WITH DELAMINATION.  REPAIRED PANEL PER LAC DWG 1529104190.
